Alert archive / New York / Freeze Warnings in 2012

Freeze Warning 7, NWS Binghamton, NY

April 17, 20124 counties in Pennsylvania; 17 counties in New York

NWS Binghamton, NY issued this freeze warning at Apr 17, 2012, 2:35 PM EDT for 4 counties in Pennsylvania; 17 counties in New York. It took effect at Apr 18, 2012, 3:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 17, 2012, 2:35 PM EDT (18:35 UTC)
In effect from
Apr 18, 2012, 3:00 AM EDT
Expired
Apr 18, 2012, 8:00 AM EDT
In force
5 hr
Issued by
NWS Binghamton, NY
All 21 counties

Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 19 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -148 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1231 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-148 m²/s²
0-3 km storm-relative helicity
-76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WWUS71 KBGM 171835
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
235 PM EDT TUE APR 17 2012

NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-181200-
/O.UPG.KBGM.FZ.A.0002.120418T0600Z-120418T1200Z/
/O.NEW.KBGM.FZ.W.0007.120418T0700Z-120418T1200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-
INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS...
AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...
ITHACA...ONEIDA...UTICA...ROME...CORTLAND...NORWICH...ONEONTA...
COOPERSTOWN...OWEGO...BINGHAMTON...WALTON...DELHI...TOWANDA...
SAYRE...MONTROSE
235 PM EDT TUE APR 17 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* LOCATIONS...CENTRAL NEW YORK...WESTERN MOHAWK VALLEY...SOUTHERN
  TIER...FINGER LAKES...AND WESTERN CATSKILLS.

* TEMPERATURES...IN THE UPPER 20S TO LOW 30S.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL
  GROWING PACE DUE TO WARM WEATHER IN MARCH...WILL BE VULNERABLE
  TO BELOW FREEZING TEMPERATURES EARLY TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NYZ062-PAZ043-181200-
/O.NEW.KBGM.FZ.W.0007.120418T0700Z-120418T1200Z/
SULLIVAN-WYOMING-
INCLUDING THE CITIES OF...MONTICELLO...TUNKHANNOCK
235 PM EDT TUE APR 17 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY. 

* LOCATIONS...COUNTIES OF BRADFORD...SUSQUEHANNA...WYOMING...AND
  NORTHERN WAYNE IN PENNSYLVANIA.

* TEMPERATURES...IN THE UPPER 20S TO LOW 30S.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL
  GROWING PACE DUE TO WARM WEATHER IN MARCH...WILL BE VULNERABLE
  TO BELOW FREEZING TEMPERATURES EARLY TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

PAZ044-047-048-072-181200-
/O.NEW.KBGM.FR.Y.0001.120418T0700Z-120418T1200Z/
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
INCLUDING THE CITIES OF...SCRANTON...WILKES-BARRE...HAZLETON...
MILFORD...HONESDALE
235 PM EDT TUE APR 17 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT WEDNESDAY. 

* LOCATIONS...THE FOLLOWING COUNTIES IN
  PENNSYLVANIA...LACKAWANA...LUZERNE...PIKE...AND SOUTHERN WAYNE.

* TEMPERATURES...IN THE LOW TO MID 30S.

* IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.
  SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. 

&&

$$
4 follow-up statements
071 
WWUS71 KBGM 180203
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
1003 PM EDT TUE APR 17 2012

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
181200-
/O.CON.KBGM.FZ.W.0007.120418T0700Z-120418T1200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS...
AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...
ITHACA...ONEIDA...UTICA...ROME...CORTLAND...NORWICH...ONEONTA...
COOPERSTOWN...OWEGO...BINGHAMTON...WALTON...DELHI...MONTICELLO...
TOWANDA...SAYRE...MONTROSE...TUNKHANNOCK
1003 PM EDT TUE APR 17 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
WEDNESDAY...

* LOCATIONS...CENTRAL NEW YORK...WESTERN MOHAWK VALLEY...
  SOUTHERN TIER...FINGER LAKES...AND WESTERN CATSKILLS. 

* TEMPERATURES...REACHING THE 29 TO 33 DEGREES RANGE BY DAWN.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL
  GROWING PACE DUE TO WARM WEATHER IN MARCH...WILL BE VULNERABLE
  TO BELOW FREEZING TEMPERATURES EARLY WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

PAZ044-047-048-072-181200-
/O.CON.KBGM.FR.Y.0001.120418T0700Z-120418T1200Z/
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
INCLUDING THE CITIES OF...SCRANTON...WILKES-BARRE...HAZLETON...
MILFORD...HONESDALE
1003 PM EDT TUE APR 17 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
WEDNESDAY...

* LOCATIONS...THE FOLLOWING COUNTIES IN PENNSYLVANIA... 
  LACKAWANA...LUZERNE...PIKE...AND SOUTHERN WAYNE. 

* TEMPERATURES...REACHING THE 34 TO 38 DEGREES RANGE BY DAWN.

* IMPACTS...A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.
  SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT
  UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE.

&&

$$
598 
WWUS71 KBGM 180514
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
114 AM EDT WED APR 18 2012

PAZ044-047-048-072-180615-
/O.CAN.KBGM.FR.Y.0001.120418T0700Z-120418T1200Z/
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
114 AM EDT WED APR 18 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS CANCELLED THE
FROST ADVISORY. 

LOW TEMPERATURES EARLY THIS MORNING WILL AVERAGE NEAR 40 DEGREES
ACROSS MOST OF THE AREA IN AND AROUND WILKES-BARRE AND SCRANTON. THERE
COULD STILL BE A FEW POCKETS OF FROST IN NORMALLY COLDER
LOCATIONS WHERE TEMPERATURES COULD FALL AS LOW AS THE MID 30S.
HOWEVER WIDESPREAD FROST IS NOT EXPECTED EARLY THIS MORNING.

$$

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
181200-
/O.CON.KBGM.FZ.W.0007.120418T0700Z-120418T1200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
114 AM EDT WED APR 18 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATIONS...CENTRAL NEW YORK...WESTERN MOHAWK VALLEY... SOUTHERN
  TIER OF NEW YORK...FINGER LAKES... WESTERN CATSKILLS... AND FAR
  NORTHERN TIER OF PENNSYLVANIA. 

* TEMPERATURES...REACHING THE 28 TO 33 DEGREES RANGE BY DAWN.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL 
  GROWING PACE DUE TO WARM WEATHER IN MARCH...WILL BE VULNERABLE 
  TO BELOW FREEZING TEMPERATURES EARLY WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MSE
718 
WWUS71 KBGM 180803
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
403 AM EDT WED APR 18 2012

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
181200-
/O.CON.KBGM.FZ.W.0007.000000T0000Z-120418T1200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
403 AM EDT WED APR 18 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* LOCATIONS...CENTRAL NEW YORK...WESTERN MOHAWK VALLEY... SOUTHERN
  TIER OF NEW YORK...FINGER LAKES... WESTERN CATSKILLS... AND NORTHERN
  TIER OF PENNSYLVANIA.

* TEMPERATURES...BETWEEN 28 AND 33 DEGREES AROUND DAYBREAK.

* IMPACTS...ANY SENSITIVE VEGETATION...WELL AHEAD OF NORMAL 
  GROWING PACE DUE TO WARM WEATHER IN MARCH...WILL BE VULNERABLE 
  TO BELOW FREEZING TEMPERATURES EARLY WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

MSE
309 
WWUS71 KBGM 181203
NPWBGM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BINGHAMTON NY
803 AM EDT WED APR 18 2012

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
181315-
/O.EXP.KBGM.FZ.W.0007.000000T0000Z-120418T1200Z/
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
803 AM EDT WED APR 18 2012

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES IN MANY LOCATIONS ARE NOW ABOVE FREEZING. ANY
LOCALIZED LOCATIONS WITH TEMPERATURES STILL BELOW FREEZING SHOULD
WARM OVER THE NEXT HOUR TO ABOVE FREEZING.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this freeze warning went out at Apr 17, 1:58 PM EDT, 37 minutes earlier.

Area forecast discussion, Apr 17, 1:58 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
158 PM EDT TUE APR 17 2012

.SYNOPSIS...
HIGH PRESSURE WILL PROVIDE DRY WEATHER INTO WEDNESDAY NIGHT WITH
TEMPERATURES NEAR SEASONABLE LEVELS. STARTING THURSDAY, WEAK
BOUNDARIES MAY TRIGGER A FEW LIGHT RAIN SHOWERS.

&&

.NEAR TERM /THROUGH TONIGHT/...
1030AM UPDATE...QUIET CONDITIONS CONTINUING TODAY AS PREVIOUSLY
THOUGHT. NO REAL CHANGES TO THE FORECAST OTHER THAN THE MINOR
TWEAKS. HIGH CLOUDS CAN BE EXPECTED TO CONTINUE TO ATTEMPT TO
INFILTRATE THE SKIES OVER THE CWA. THIS WILL MOST LIKELY JUST LEAD
TO FILTERED SUNSHINE AT TIMES, RATHER THAN OVERCAST SKIES. THE ONE
EFFECT OF THE FILTERED SUNSHINE THAT MAY BE POSSIBLE, IS THAT RH
VALUES MAY HAVE TROUBLE DROPPING TOO FAR THIS AFTERNOON. THIS WILL
JUST HAVE TO BE WATCHED FOR FIRE WEATHER CONCERNS.

330 AM UPDATE...
ENHANCED FIRE CONCERNS AGAIN TODAY. SEE THE FIRE WEATHER SECTION
BELOW. WEST TO NW FLOW IS BRINGING ANOTHER WEAK TROF THROUGH THIS
MORNING AND THEN DRIER AIR. DEW POINTS WILL CONTINUE TO FALL INTO
THE LOW 30S AND UPPER 20S. WITH LOW LEVEL HEATING WITH MOSTLY
SUNNY SKIES...GOOD MIXING WILL OCCUR IN THE LOW LEVELS MIXING DOWN
WINDS OF 20 TO 25 MPH THIS AFTERNOON. EARLY THIS MORNING
TEMPERATURES WILL ONLY FALL INTO THE 40S AND LOWER 50S...SO HIGHS
WONT HAVE FAR TO GO TO GET BACK TO THE M50S TO L60S. SFC
TEMPERATURES FIGHTING AGAINST CAA ESPECIALLY IN THE NORTHERN ZONES
TODAY.

TONIGHT HIGH PRESSURE SETTLES OVER THE AREA WITH DEW POINT
TEMPERATURES IN THE 20S. LOW TEMPERATURES IN THE NORTHERN TIER OF
NE PA AND MOST OF CENTRAL NY WILL BE IN THE UPPER 20S AND LOWER
30S. FOR THIS AREA ISSUED A FREEZE WATCH FOR THE OVERNIGHT.
FURTHER SOUTH IN MONTICELLO NY AND SCRANTON/WB SLIGHTLY WARMER AND
IN THE MID 30S. THESE COUNTIES MAY NEED A FROST ADVISORY FOR LATE
TONIGHT.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
330 AM UPDATE...
ON WEDNESDAY AND WEDNESDAY NIGHT A RIDGE OF HIGH PRESSURE WILL
WEAKEN AND GET PUSHED TO THE EAST COAST AHEAD OF A SFC LOW AND
WEAK UPPER LEVEL TROF MOVING EAST ACROSS SOUTHEAST CANADA THURSDAY
AND THURSDAY NIGHT. POPS WILL BE HIGHEST ACROSS THE NW. FIRST A
TRAILING COLD FRONT THEN A WARM FRONT LIFTS THE BOUNDARY BACK
NORTH. ECMWF DIFFERENT FROM THE NAM AND GFS WITH NO PRECIP UNTIL
FRI NGT. NAM AND GFS SIMILAR WITH PRECIP MOSTLY IN NY COUNTIES
THURSDAY ON. FOR NOW HAVE GONE WITH CHC POPS AT MOST.

FOR TEMPERATURES HAVE GONE WITH MODELS. WEDNESDAY WILL BE NEAR
NORMAL WITH HIGHS IN THE L60S. WED NGT LOWS LOOK TO BE ABOVE
FREEZING WITH FROST UNLIKELY WITH CLOUDS COMING IN DURING THE
OVERNIGHT. THURSDAY EVEN WARMER AND A70 JUST AHEAD OF THE WEAK
COLD FRONT.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT THROUGH EXTENDED PERIOD
INDICATING AN UNSETTLED POSSIBLY WET PERIOD. IN THE UPPER LEVELS
MODELS INDICATE A DEEPENING TROF OVER THE EASTERN UNITED STATES
AND EASTERN PACIFIC WHILE AN UPPER LEVEL RIDE BUILDS ACROSS THE
MID WEST AND MOUNTAIN REGION.

FRIDAY NIGHT A WARM/STATIONARY FRONT WILL RESIDE ACROSS THE AREA
FROM A SFC LOW IN THE GULF STATES. MODELS INDICATE BEST CHANCE FOR
PRECIP WILL BE ACROSS NRN CWA. SATURDAY THROUGH SUNDAY, SFC LOW IN
THE GULF STATES WILL MAKE SLOW PROGRESS EAST WITH ASSOCIATED BOUNDARY
SINKING GRADUALLY SOUTH DUE TO SFC HIGH PRES IN EASTERN CANADA.
WILL CARRY HIGH CHC POPS THROUGH THE PERIOD FOR LIGHT RAIN. SUNDAY
NIGHT THROUGH TUESDAY, SFC LOW WILL TRACK NORTHEAST ALONG THE
EAST COAST KEEPING CHC POPS FOR PRECIP INTO MONDAY NIGHT. MODELS
DIFFER ON BOTH STRENGTH AND EXACT TRACK OF SFC LOW BUT LATEST GFS
HUGS THE COAST MORE THAN THE ECMWF. DUE TO COLD AIR ON BACK SIDE
OF SYSTEM ALONG WITH WRAP AROUND MOISTURE INCLUDED MIXED RAIN/SNOW
SHOWERS MONDAY NIGHT.

TEMPS THROUGH PERIOD WILL RUN A FEW DEGREES BELOW SEASONAL VALUES.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS THROUGH TAF PERIOD WITH SCT/BKN CIRRUS THIS
AFTERNOON/TONIGHT AND CLEAR SKIES ON WEDNESDAY. CI STREAMING NORTH
IN UPPER LEVEL FLOW FROM SOUTHERN SYSTEM. AS SYSTEM MOVES EAST
OVERNIGHT AND HIGH PRES BUILDS DOWN FROM THE UPPER GREAT LAKES THE
CI SHIELD WILL THIN.

NORTHWEST WINDS AROUND 10 KNOTS WITH SOME GUSTS NEAR 20 KNOTS
BECOMING LIGHT NORTHWEST THIS EVENING THEN NORTHERLY ON WEDNESDAY
AROUND 5 KNOTS.

.OUTLOOK...

WEDNESDAY NIGHT/THU...VFR

THU NGT THRU SUNDAY...RESTRICTIONS LIKELY IN PERIODS OF RAIN/SHOWERS.

&&

.FIRE WEATHER...
4 AM UPDATE...
ISSUED A RED FLAG WARNING FOR NE PA AND THE FAR EASTERN COUNTIES
IN NY. PA HAS LOWER WIND CRITERIA WHILE THE NY COUNTIES OF ONEIDA
TO SULLIVAN WILL HAVE SLIGHTLY STRONGER WINDS WITH GUSTS TO 25
MPH. IN ONEIDA AND MADISON COUNTIES THE RELATIVE HUMIDITY DOES NOT
QUITE MAKE IT BELOW 30 PERCENT. IN THE WARNING AREA MINIMUM
AFTERNOON RELATIVE HUMIDITY WILL FALL TO 20 TO 25 PERCENT AND
AFTERNOON WINDS WILL GUST TO 20 TO 25 MPH. LOW LEVELS WILL BECOME
WELL MIXED. 10 HOUR FUELS WELL BELOW 10 PERCENT. SHOWERS IN THE
LAST 12 HOURS WERE MOSTLY SPRINKLES AND IN NY.

OUTSIDE THE WARNING AREA RHS 30 TO 35 PERCENT WITH SIMILAR WINDS.
TEMPERATURES NOT AS WARM AS NE PA WITH SIMILAR DEW POINTS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     PAZ038>040.
     RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ038>040-
     043-044-047-048-072.
NY...FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR
     NYZ009-015>018-022>025-036-037-044>046-055>057.
     RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR NYZ046-057-
     062.

&&

SYNOPSIS...TAC
NEAR TERM...SLI/TAC
SHORT TERM...TAC
LONG TERM...RRM
AVIATION...RRM
FIRE WEATHER...
Hazardous weather outlook, Apr 17, 4:02 AM EDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
402 AM EDT TUE APR 17 2012

NYZ009-015>018-022>025-036-037-044-045-055-056-180815-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
TIOGA-BROOME-
402 AM EDT TUE APR 17 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

AN ELEVATED FIRE DANGER THREAT WILL EXIST THIS AFTERNOON DUE TO
DRY CONDITIONS AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

HAZARDOUS WEATHER IS NOT EXPECTED FROM WEDNESDAY AFTERNOON TO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ062-PAZ043-044-047-048-072-180815-
SULLIVAN-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
402 AM EDT TUE APR 17 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

LATE TONIGHT TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO
MIDDLE 30S WITH POSSIBLE FROST/FREEZE CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ046-057-PAZ038>040-180815-
OTSEGO-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
402 AM EDT TUE APR 17 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.
   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

HAZARDOUS WEATHER IS NOT EXPECTED FROM WEDNESDAY AFTERNOON TO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 4:02 AM EDTRed Flag WarningBGMBradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more16 hr
Apr 17, 4:03 AM EDTFreeze WatchBGMBradford, Susquehanna, Wayne11 hr
Apr 17, 2:35 PM EDTFrost AdvisoryBGMLackawanna, Luzerne, Pike, Wayne11 hr

Nearby

Freeze Warnings in New York, 2012Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.